# SDR C2XA11IA179

- Difficulty date: August 17, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 26,613 hours, 20,210 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 14523426401
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MCI - FLIGHT 2493, THE CREW REPORTED A LOSS OF THE NUMBER ONE HYDRAULIC SYSTEM DURING FLIGHT.  THE AIRCRAFT DIVERTED TO MCI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPAIRED THE NUMBER ONE HYDRAULIC SYSTEM RETURN LINE IN THE BELLY AT FRAME 55, LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
